# SDR DXTA200500530

- Difficulty date: January 12, 2005
- Submitted: January 14, 2005
- Operation: Air carrier
- Aircraft: N641QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605295
- Aircraft time: 2,137 hours, 1,650 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Warning Light
- Condition: Illuminated
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH WHEN FLAPS WERE SELECTED TO 15 DEG LOW HYD FLOW LT & RT CAUTION LIGHTS ILLUMINATED.  THAT WAS FOLLOWED BY LOW HYD LEVEL AT AROUND THE SAME TIME THE FLAPS REACHED 15 DEG BECAUSE OF THE POTENTIAL FOR HYDRAULIC FLUID LOSS, AND EMERGENCY GEAR EXTENSION WAS PERFORMED.  ITEM IS UNDER INVESTIGATION.
